Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5 Publications


2022 | Journal Article | IST-REx-ID: 10643 | OA
Adiabatic theorem in the thermodynamic limit: Systems with a gap in the bulk
S.J. Henheik, S. Teufel, Forum of Mathematics, Sigma 10 (2022).
View | Files available | DOI | arXiv
 

2022 | Journal Article | IST-REx-ID: 11135 | OA
On the operator norm of a Hermitian random matrix with correlated entries
J. Reker, Random Matrices: Theory and Applications (2022).
View | DOI | Download Preprint (ext.) | arXiv
 

2022 | Journal Article | IST-REx-ID: 11545 | OA
Contravariant pairings between standard Whittaker modules and Verma modules
A. Brown, A. Romanov, Journal of Algebra 609 (n.d.).
View | DOI | Download Published Version (ext.)
 

2021 | Journal Article | IST-REx-ID: 10711 | OA
The distribution of the maximum of partial sums of Kloosterman sums and other trace functions
P. Autissier, D. Bonolis, Y. Lamzouri, Compositio Mathematica 157 (2021) 1610–1651.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 10874 | OA
Modular invariants for genus 3 hyperelliptic curves
S. Ionica, P. Kılıçer, K. Lauter, E. Lorenzo García, M.-A. Manzateanu, M. Massierer, C. Vincent, Research in Number Theory 5 (2019).
View | DOI | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

keyword="Algebra and Number Theory"

Search

Filter Publications

Display / Sort

Export / Embed